Orthonormal bases of compactly supported wavelets
Article first published online: 18 OCT 2006
Copyright © 1988 Wiley Periodicals, Inc., A Wiley Company
Communications on Pure and Applied Mathematics
Volume 41, Issue 7, pages 909–996, October 1988
How to Cite
Daubechies, I. (1988), Orthonormal bases of compactly supported wavelets. Comm. Pure Appl. Math., 41: 909–996. doi: 10.1002/cpa.3160410705
- Issue published online: 18 OCT 2006
- Article first published online: 18 OCT 2006
- Manuscript Received: DEC 1987
- “Bevoegdverklaard Navorser” at the Belgium National Science Foundation
- Department of Theoretical Physics, Vrije Universiteit, Brussel
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!